Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 299, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2011, 4:33 PM EDT for Catoosa County, Walker County, Whitfield County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 4:33 PM EDT (20:33 UTC)
- Expired
- Jun 15, 2011, 5:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Catoosa County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 104 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 12:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
202
WUUS52 KFFC 152033
SVRFFC
GAC047-295-313-152115-
/O.NEW.KFFC.SV.W.0299.110615T2033Z-110615T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CATOOSA COUNTY IN NORTHWEST GEORGIA
CENTRAL WALKER COUNTY IN NORTHWEST GEORGIA
CENTRAL WHITFIELD COUNTY IN NORTHWEST GEORGIA
* UNTIL 515 PM EDT
* AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
LAFAYETTE...MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TUNNEL HILL...MILL CREEK AND DALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3471 8486 3471 8494 3468 8489 3467 8489
3466 8490 3468 8491 3468 8494 3465 8493
3464 8534 3482 8536 3488 8488
TIME...MOT...LOC 2032Z 264DEG 23KT 3473 8524
$$1 follow-up statement
641
WWUS52 KFFC 152057
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT WED JUN 15 2011
GAC047-295-152106-
/O.CAN.KFFC.SV.W.0299.000000T0000Z-110615T2115Z/
WALKER GA-CATOOSA GA-
457 PM EDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CATOOSA AND
EASTERN WALKER COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF CATOOSA AND
WALKER COUNTIES.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN GEORGIA.
LAT...LON 3471 8486 3471 8494 3468 8489 3466 8490
3468 8491 3468 8494 3465 8493 3465 8505
3472 8506 3472 8517 3482 8513 3482 8507
3486 8506 3487 8505 3488 8489
TIME...MOT...LOC 2056Z 263DEG 33KT 3474 8503
$$
GAC313-152115-
/O.CON.KFFC.SV.W.0299.000000T0000Z-110615T2115Z/
WHITFIELD GA-
457 PM EDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL WHITFIELD COUNTY...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MILL CREEK...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DALTON
AND TILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3471 8486 3471 8494 3468 8489 3466 8490
3468 8491 3468 8494 3465 8493 3465 8505
3472 8506 3472 8517 3482 8513 3482 8507
3486 8506 3487 8505 3488 8489
TIME...MOT...LOC 2056Z 263DEG 33KT 3474 8503
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:46 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 15, 3:46 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 PM EDT WED JUN 15 2011 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... A WEAK WARM FRONT HAS PUSHED INTO NORTHWEST GA THIS AFTERNOON... AND CURRENTLY LIES NEAR A ROME TO ATLANTA TO DUBLIN LINE. INCREASING MOISTURE AND INSTABILITIES COUPLED WITH DISTURBANCES EMBEDDED WITHIN THE WNW FLOW ALOFT WILL CONTINUE TO SPARK SHOWERS AND THUNDERSTORMS ACROSS THE TN VALLEY AND MUCH OF NORTH GA THIS AFTERNOON AND EVENING. STEEPENING LAPSE RATES AND A 40-50KT MID LEVEL FLOW COULD SUPPORT A FEW SEVERE STORMS THIS AFTERNOON AND EVENING... WITH THE GREATER THREAT GENERALLY ALONG AND NORTH OF A ROME TO JASPER TO HELEN LINE... WHERE A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 8 PM TONIGHT. AREAS IN AND AROUND THE WATCH COULD SEE DAMAGING WIND OF 60 MPH OR GREATER AND LARGE HAIL WITH A FEW STRONG STORMS. THE SEVERE STORM THREAT WILL GREATLY DIMINISH LATER THIS EVENING WITH LOSS OF DAYTIME HEATING. HOWEVER...SCATTERED SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AND INTO MID-LATE THURSDAY MORNING AS A WEAK FRONTAL BOUNDARY PUSHES INTO CENTRAL GA THURSDAY AFTERNOON...WITH A DRIER WNW FLOW IN ITS WAKE. MODELS SUGGEST THIS FRONT STALLS ACROSS CENTRAL GA LATE THURSDAY...AND POSSIBLY PROVIDES THE FOCUS FOR ISOLATED SHOWERS/THUNDERSTORMS ACROSS MAINLY CENTRAL GA THURSDAY AFTERNOON- FRIDAY NIGHT... AND WITH MUCH UNCERTAINTY ON TIMING AND LOCATION...HAVE BLANKETED THE AREA WITH A 20 PERCENT CHANCE FOR THESE PERIODS. AS FOR TEMPS...HAVE LEANED TOWARD THE MAV LOWS AND MET HIGHS FOR MOST AREAS THROUGH THE SHORT TERM. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE IN THE MID AND UPPER LEVELS SETTLES IN OVER THE DEEP SOUTH ON SATURDAY AND REMAINS A CONVECTIVE LIMITING INFLUENCE THROUGH THE EXTENDED PERIODS. IT APPEARS THE EASTERN ZONES THAT LIE ON THE EASTERN PERIPHERY OF THE UPPER RIDGE HAVE THE SLIGHTLY GREATER CHANCE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. HAVE MAINTAINED A SLIGHT CHANCE POP FOR ALL ZONES FOR MUCH OF THE EXTENDED EACH DAY AS A STORM COULD POP JUST ABOUT ANYWHERE EACH DAY. && .AVIATION... /ISSUED AT 154 PM EDT WED JUN 15 2011/ 18Z UPDATE... BIGGEST CHALLENGE WITH THIS ISSUANCE IS TIMING OF CONVECTION AND WIND. ALREADY CONVECTION ACROSS NORTH GEORGIA AND EXPECT TSTMS TO MOVE INTO ATL METRO AREA AROUND 22Z. LOW CONFIDENCE IN THIS TIMING BUT OVERALL IT SHOULD BE AN EVENING INTO THE NIGHT EVENT. NOT CONFIDENT ENOUGH TO PUT IN TEMPO IN THE MCN AND CSG TAFS SO WENT WITH CB FOR NOW. WINDS WILL BE VRB THIS AFTERNOON WITH A SW COMPONENT..THEN VRB AGAIN OVERNIGHT. EXPECT STRONG WIND GUSTS IN THE THUNDERSTORMS. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSBYS EXCEPT MEDIUM CONFIDENCE WITH CIGS AND VSBYS IN THUNDERSTORMS. LOW CONFIDENCE ON TIMING OF CONVECTION AND WIND DIRECTION. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 92 66 95 / 50 20 20 20 ATLANTA 71 93 72 93 / 50 20 20 20 BLAIRSVILLE 62 87 58 87 / 60 20 20 20 CARTERSVILLE 65 93 65 93 / 60 20 20 20 COLUMBUS 73 96 71 95 / 40 20 20 20 GAINESVILLE 68 91 69 92 / 50 20 20 20 MACON 70 94 69 95 / 40 20 20 20 ROME 66 93 65 93 / 60 20 20 20 PEACHTREE CITY 66 93 67 94 / 50 20 20 20 VIDALIA 72 95 72 97 / 40 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN... FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS... UNION...WALKER...WHITE...WHITFIELD. && 39
Hazardous weather outlook, Jun 15, 12:55 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1255 PM EDT WED JUN 15 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1255 PM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA LATE THIS AFTERNOON AND TONIGHT. .SYNOPSIS... STRENGTHENING NORTHWEST FLOW ALOFT WAS NOTED ACROSS THE REGION AS A STRONG UPPER-LEVEL DISTURBANCE WAS MOVING FROM THE CENTRAL PLAINS TOWARD THE TENNESSEE VALLEY. A WEAK WARM FRONT ACROSS SOUTH GEORGIA WILL DRIFT BACK NORTH INTO NORTH GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE DAMAGING WINDS. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. SOME OF THE THUNDERSTORMS ACROSS NORTH GEORGIA WILL ALSO BE CAPABLE OF PRODUCING QUARTER-SIZED HAIL. THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA AROUND 1 PM EDT...AND MOVE SOUTHEAST REACHING ATLANTA AROUND 6 PM EDT AND MACON BY 10 PM EDT. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A LINE FROM CEDARTOWN...TO ALPHARETTA...TO GAINESVILLE BETWEEN 1 PM AND 10 PM EDT. .DISCUSSION... A STRONG SHORT WAVE...EMBEDDED WITHIN WEST-NORTHWEST FLOW ALOFT...WILL MOVE FROM THE CENTRAL PLAINS TOWARD THE EASTERN TENNESSEE VALLEY AND MID-ATLANTIC REGION DURING THE NEXT 24 HOURS. UNUSUALLY STRONG SHEAR FOR MID-JUNE WILL ACCOMPANY THIS SYSTEM. BY EVENING...35 TO 40 KNOTS OF LOW-LEVEL SHEAR IS EXPECTED TO TRAVERSE THE NORTHERN SECTION OF THE STATE. WITH HIGH TEMPERATURES AGAIN WELL INTO THE 90S AND DEWPOINTS RISING INTO THE MID 60S...CAPE VALUES WILL EXCEED 3000 J/KG ACROSS PARTS OF NORTH CENTRAL AND NORTHWEST GEORGIA BY LATE AFTERNOON. LIFTED INDICES WILL DROP TO AS LOW AS -8 IN THIS SAME REGION. THIS COMBINATION OF PARAMETERS WILL SUPPORT SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS EAST CENTRAL AND MIDDLE GEORGIA EARLY THURSDAY...WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS THE EASTERN SECTIONS OF MIDDLE GEORGIA THURSDAY AFTERNOON. OTHERWISE...THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FRIDAY THROUGH TUESDAY...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ACROSS NORTH GEORGIA SHOULD BE PREPARED FOR ACTIVATION AFTER 3 PM EDT...AND ACROSS CENTRAL GEORGIA AFTER 7 PM EDT TODAY. SPOTTERS CAN ALSO SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 15, 2:11 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL RINGGOLD 34.92N 85.11W
06/15/2011 E0.88 INCH CATOOSA GA TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZED HAIL AT THE INTERSECTION OF
HIGHWAY 41 AND INDIAN SPRINGS ROAD.
&&
DEESESpecial weather statement, Jun 15, 2:30 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT WED JUN 15 2011
GAZ006-007-151915-
230 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN FANNIN AND GILMER COUNTIES UNTIL 315 PM EDT...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER THE COHUTTA WILDERNESS...MOVING EAST AT 40
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FANNIN AND GILMER COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE THE COHUTTA WILDERNESS...JONES
MILL...HIGDON...COLWELL...MOUNTAINTOWN...EPWORTH...MCCAYSVILLE-
COPPERHILL...BLUE RIDGE...CHERRY LOG...MINERAL BLUFF...LOVING...
MORGANTON...HEMP...DIAL AND HURST. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS AND RISING WATER ON CREEKS AND STREAMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8414 3495 8418 3489 8411 3485 8414
3481 8414 3480 8413 3475 8415 3472 8436
3473 8465 3478 8464 3482 8458 3486 8462
3499 8462
TIME...MOT...LOC 1829Z 284DEG 34KT 3501 8454 3486 8461
3484 8472Local storm report, Jun 15, 3:55 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL ROSSVILLE 34.98N 85.29W
06/15/2011 E1.00 INCH WALKER GA 911 CALL CENTER
&&
RGARCIASpecial weather statement, Jun 15, 4:08 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT WED JUN 15 2011
GAZ011-019-152100-
408 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN CHATTOOGA AND FLOYD COUNTIES UNTIL 500 PM EDT...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTOOGAVILLE...MOVING EAST AT 35 MPH.
&&
LAT...LON 3459 8508 3455 8506 3454 8509 3447 8509
3446 8511 3443 8509 3442 8511 3440 8509
3439 8501 3435 8501 3434 8502 3430 8547
3459 8553
TIME...MOT...LOC 2009Z 258DEG 30KT 3440 8547Special weather statement, Jun 15, 4:27 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT WED JUN 15 2011
GAZ019-152115-
427 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN FLOYD COUNTY UNTIL 515 PM EDT...
AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF COOSA...MOVING EAST AT 25
MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3428 8539 3431 8538 3434 8503 3425 8502
3422 8503 3421 8505 3410 8505 3409 8543
3425 8546 3429 8546
TIME...MOT...LOC 2028Z 260DEG 21KT 3419 8544Local storm report, Jun 15, 4:33 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 NW RISING FAWN 34.78N 85.56W
06/15/2011 E1.00 INCH DADE GA PUBLIC
PILOT TRUCK STOP IN RISING FAWN REPORTED QUARTER SIZED
HAIL FELL WITH THE STORM.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:26 PM EDT | Special Weather Statement | FFC | Catoosa | 49 min |
| Jun 15, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 41 min |
| Jun 15, 1:59 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 15, 2:30 PM EDT | Special Weather Statement | FFC | Fannin | 45 min |
| Jun 15, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| Jun 15, 4:08 PM EDT | Special Weather Statement | FFC | Chattooga | 52 min |
| Jun 15, 4:27 PM EDT | Special Weather Statement | FFC | Floyd | 48 min |
| Jun 15, 5:08 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 37 min |
| Jun 15, 5:16 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 44 min |
| Jun 15, 5:17 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Jun 15, 5:32 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 43 min |
| Jun 15, 5:33 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Jun 15, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 37 min |
| Jun 15, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 38 min |
| Jun 15, 6:00 PM EDT | Special Weather Statement | FFC | Forsyth | 45 min |
| Jun 15, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 38 min |
| Jun 15, 6:15 PM EDT | Special Weather Statement | FFC | Towns | 30 min |
| Jun 15, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 41 min |
| Jun 15, 6:20 PM EDT | Special Weather Statement | FFC | White | 10 min |
| Jun 15, 6:29 PM EDT | Special Weather Statement | FFC | Cobb | 46 min |
| Jun 15, 6:37 PM EDT | Special Weather Statement | FFC | Polk | 53 min |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 45 min |
| Jun 15, 6:48 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Jun 15, 6:55 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 50 min |
| Jun 15, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fayette, Fulton | 65 min |
| Jun 15, 7:29 PM EDT | Special Weather Statement | FFC | Clarke | 31 min |
| Jun 15, 7:35 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jun 15, 7:36 PM EDT | Special Weather Statement | FFC | Catoosa | 39 min |
| Jun 15, 7:37 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 53 min |
| Jun 15, 7:41 PM EDT | Special Weather Statement | FFC | Oconee | 19 min |
| Jun 15, 7:51 PM EDT | Special Weather Statement | FFC | Polk | 39 min |
| Jun 15, 7:53 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 67 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.